# SDR 99ZZZX4639

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2197K
- Make and model: Piper PA-44-180
- Aircraft serial: 447995206
- Engine: Lyc LO360E1A6
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: I0382807
- Condition: Failed
- Location: Magneto
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT PRODUCE A MAGNETO DROP DURING RUN-UP.  FOUND CONDENSER OPEN.  REPLACED WITH NEW.  OPS CHECK OK.  SUBMITTER STATED  COULD CAUSE INJURY TO GROUND PERSONNEL THINKING MAGNETOS WERE GROUNDED.  DATE CODE ON CONDENSER 9914.
